# SDR SCNA20201201382

- Difficulty date: November 11, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SEVERAL AREAS OF CORROSION LT ZEE CHANNEL ON BOTTOM WHERE NUTPLATES ATTACH STA 727A+10 TO STA 847, LBL 20, WL 156.  REMOVED AND REPLACED AFT CARGO LT ZEE CHANNEL, IAW SRM 51-40-02 AND BDG 146A7500 P/O 786416-1 LOT NR 5093799-1 727A+10 TO 847 LBL 20 WL 156.
